# SDR UALA2013020400690

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,053 hours, 13,733 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Audio Panel
- Part number: 503111
- Part serial: 182
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLIGHT INTERPHONE IS NOT WORKING.  ALL OTHER COMMS FUNCTION ON CAPTAIN`S PANEL, WORK NORMAL.  REPLACED CAPTAINS AUDIO CONTROL PANEL,OPS CHECKED GOOD.
